# SDR USAA069943

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 1356603399
- Condition: Ruptured
- Location: Lt Mlg Ww
- Component: Parker, 699
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM 'B FAILURE EN ROUTE TO LGA.  AS PER ABNORMAL, SAFETY WIRE BROKEN ON GPWS AND PNEUMATIC BRAKE.  FOUND BRAKE ACCUMULATOR RUPTURED.  REPLACED SAME PER MM 29-32-40.  RESAFTIED GPWS SWITCH AND PNEUMATIC BRAKE HANDLE.  BLED PNEUMATIC BRAKE LINE PER MM 32-43-0.  SERVICED PNEUMATIC BRAKES PER MM 32-00.  SERVICED SYSTEM 'B' ACCUMULATOR PER MM 29-00.  (M)
